b_beba (b_beba) wrote in vaginapagina,
b_beba
b_beba
vaginapagina

Doubts on Nuva-Ring

I looked on the tags, but I still couldn't find enough information about Nuva-Ring.

I've been on the Ring since August 1st - Sunday (after a long time of trying all kinds of HBC, but I hadn't used any pills for 4 months or so) and I had my regular period, which ended on Friday the 6th. After that, I have noticed some little side effects that I am not sure it's common, such as:

I've still been spotting. It's been 15 days. When my bf and I have intercourse, it bleeds. Not gonna lie, it's uncomfortable.

My boobs are larger and that's saying something.

My skin is not as good, I can feel it more grease and some zits have showed up when I have been on isotretinoin treatment, which makes me wonder if I weren't, the state my skin would be.

I don't intent to menstruate for 6months, so I'm taking my Ring out on the 25th and immediately inserting a new one. Is this fine?

So, vaginapagina'ers, are these sympstoms normal? I have every intention to be on the Ring regularly for I don't tolerate HBC pills very well and I find it very easy to use.

TIA, y'all!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments